# SDR USAA000309

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 759-763
- Part time: 54,069 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TWO CRACKS, 3.5 INCH AND 1 INCH, LT FUSE EXT STATION 759-763 AND STATION 780-781 STRINGER 17L.  REPAIRED PER EA 66792.  (M)
